# SDR 01FDEA00465

- Difficulty date: June 18, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727277
- Aircraft serial: 21178
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 6556124
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 950F LBL 9 WL 138.5.  *S/D*  REMOVED, REPLACED AND FAB PER IAW FEDEX SRM 53-10-1, 51-10-2, 53-10-4.
